Mathematische Annalen

, Volume 306, Issue 1, pp 341–352

Actions of discrete groups on nonpositively curved spaces

  • Michael Kapovich
  • Bernhard Leeb
Article

DOI: 10.1007/BF01445254

Cite this article as:
Kapovich, M. & Leeb, B. Math. Ann. (1996) 306: 341. doi:10.1007/BF01445254

Mathematics Subject Classification (1991)

20F32 51K10 53C15 57M50 

Copyright information

© Springer-Verlag 1996

Authors and Affiliations

  • Michael Kapovich
    • 1
  • Bernhard Leeb
    • 2
  1. 1.University of UtahSalt Lake CityUSA
  2. 2.Mathematisches InstitutUniversität BonnBonnGermany

Personalised recommendations